# SDR ASAA1159648

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 15,208 hours, 4,754 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9123D
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 15,208 hours, 4,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB RIGHT SIDE WINDOW OVERHEAT ILLUMINATED.  TROUBLESHOT PER FIM INTERMITTENT FAULT.  NO HARD FAULTS FOUND.  REPLACED WHCU & COIL CORD REF MM 30 41 11.  OPS NORMAL.
